Pacific Journal of Mathematics

$b{\rm o}$-resolutions.

Mark Mahowald

Article information

Pacific J. Math., Volume 92, Number 2 (1981), 365-383.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 55Q45: Stable homotopy of spheres
Secondary: 55P42: Stable homotopy theory, spectra


Mahowald, Mark. $b{\rm o}$-resolutions. Pacific J. Math. 92 (1981), no. 2, 365--383.

Export citation


  • [1] G. Carlsson, On the stable splitting of bo A bo and torsion operations in connective K-theory, to appear.
  • [2] G. Carlsson,Operations in connective K-theory and associated cohomology theories, Thesis, Stanford, 1976.
  • [3] Donald Davis and Mark Mahowald, Vi- and v^-periodicity in stable homotopy theory, Accepted by Amer. J. Math.
  • [4] M. Mahowald, Ring spectra which are Thorn complexes, Duke J., 46 (1979), 549-559.
  • [5] M. Mahowald,A new infinite familyin 2*, Topology, 16 (1977), 249-256. g. 1The order of the image of the J-homomorphism, Bull. Amer. Math. Soc, 76 (1970), 1310-1313.
  • [7] M. Mahowald,Descriptive homotopy of the elements in the image of the J-homomorphism, Proc. of the Int. Conf. on Manifolds, Tokyo, Univ. of Tokyo Press, (1975), 255-263.
  • [8] M. Mahowald, The metastable homotopy of Sn, Memoir of Amer. Math. Soc, 72 (1967).
  • [9] M. Mahowald, On the double suspension homomorphism, Trans. Amer. Math. Soc, 214 (1975), 169-178.
  • [10] Mark Mahowald and R. J. Milgram, Operations which detect Sq* inconnective K-theory and their applications, The Quarterly J. Math., 27 (1976), 415-432.
  • [11] J. P. May, The Geometry of Iterated Loop Spaces, Springer Verlag, Berlin, 271 (1970).
  • [12] R. J. Milgram, The Steenrod algebra and its dual for connective K-theoryf Reunion Sobre Theorie de Homotopie Universidad de Northwestern 1974, Sociedad Matimatica Mexicana, 127-159.
  • [13] F. P. Peterson, Lectures on Cobordism Theory, Kinokuniya Book Store Co., Ltd. Tokyo, Japan, 1968.

See also

  • Addendum : Mark Mahowald. An addendum to: ``$b{\rm o}$-resolutions''. Pacific Journal of Mathematics volume 111, issue 1, (1984), pp. 117-123.